# SDR CA020326003

- Difficulty date: March 7, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 6,320 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Link
- Part number: 5322012072
- Condition: Broken
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH PILOT HEARD A LOAD BANG A FEW SECONDS LATER A SECOND LOUD BANG WAS HEARD. THE NOSE GEAR EXTENDED AND GEAR DOWN AND LOCKED LIGHT CAME ON AS WELL AS NOSE GEAR UNSAFE LIGHT. PILOT SLOWED AIRCRAFT DOWN TO GEAR EXTENDED SPEED SELECTED GEAR DOWN. LANDED WITHOUT FURTHER PROBLEM. ON INSPECTION DRAG LINK BROKE BELOW ATTACH POINT FOR HYDRAULIC ACTUATOR. REPLACED DRAG LINK AND SWUNG GEAR.
